Hyperbolic cross and complexity of various classes of linear ill-posed problems
Abstract
The present paper is a survey of the latest results obtained in the fields of information and algorithmiс complexity of severely ill-posed problems.Downloads
Published
25.07.2017
Issue
Section
Research articles
How to Cite
Myleiko, G. L., and S. G. Solodkii. “Hyperbolic Cross and Complexity of Various Classes of Linear Ill-Posed Problems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 7, July 2017, pp. 951-63, https://umj.imath.kiev.ua/index.php/umj/article/view/1748.